Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 152, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 13, 2009, 10:58 PM CDT for Webster County, Missouri. It was in force for 77 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2009, 10:58 PM CDT (03:58 UTC)
- Expired
- May 14, 2009, 12:15 AM CDT
- In force
- 77 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Webster County, MO
The radar
The Springfield radar (KSGF), 45 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 11:13 PM CDT | TSTM WND DMG | Rogersville, MO | REPORTS OF TREES AND LARGE LIMBS DOWN. |
| May 13, 11:18 PM CDT | HAIL 0.7 | Marshfield, MO | |
| May 13, 11:20 PM CDT | TSTM WND DMG | 5 Ese Rogersville, MO | MANY TREE LIMBS DOWN WITH TREE DEBRIS ON U HIGHWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 9:56 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1647 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1622 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 16.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 140358
SVRSGF
MOC225-140515-
/O.NEW.KSGF.SV.W.0152.090514T0358Z-090514T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1058 PM CDT WED MAY 13 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEBSTER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1215 AM CDT.
* AT 1057 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM ELKLAND TO 15
MILES WEST OF ROGERSVILLE...MOVING EAST AT 35 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MARSHFIELD BY 1115 PM CDT.
ROGERSVILLE AND NIANGUA BY 1120 PM CDT.
FORDLAND BY 1130 PM CDT.
DIGGINS BY 1135 PM CDT.
SEYMOUR BY 1145 PM CDT.
THE TOWNS OF NORTHVIEW AND RADER ARE ALSO IN THE PATH OF THESE SEVERE
THUNDERSTORMS. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS
91 AND 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3707 9290 3709 9290 3709 9307 3727 9306
3727 9308 3734 9308 3749 9307 3748 9269
3727 9270 3726 9268 3707 9269 3707 9283
TIME...MOT...LOC 0358Z 271DEG 31KT 3740 9305 3711 9332
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 8:26 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, May 13, 8:26 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
826 PM CDT WED MAY 13 2009
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
POTENTIALLY TORNADIC STORM WAS TRACKING EAST SOUTHEAST INTO
SOUTHERN VERNON COUNTY TOWARD NORTHERN BARTON COUNTY AT 0120Z. THIS
STORM WAS PART OF AN INTENSE BAND OF STORMS SPREADING SOUTHEAST
FROM EXTREME SOUTHEAST KANSAS. OTHER STRONG TO SEVERE STORMS
EXTENDED ALONG A COLD FRONT FROM NORTH CENTRAL OKLAHOMA TO
NORTHEAST MISSOURI. LOWER ATMOSPHERE REMAINS VERY UNSTABLE WITH
MIXED LAYER CAPE NEAR 3000 J/KG. WIND SHEAR PARAMETERS WERE NOT
EXCESSIVE BUT AMPLE FOR TORNADIC DEVELOPMENT WITH 0-1KM AND 0-3KM
HELCITIES NEAR 200 M2/S2. DEEP LAYERED SHEAR WAS ON THE ORDER OF
30 KTS.
ISOLATED TORNADO THREAT WILL CONTINUE THROUGH 04Z GIVEN THE LOW
LEVEL SHEAR. HOWEVER DAMAGING WINDS AND LARGE HAIL WILL REMAIN
THE PRIMARY HAZARD. IN FACT THE RISK OF DAMAGING WINDS WILL LIKELY
INCREASE AS THE EVENING PROGRESSES AND STORMS LIKELY FORM INTO A
SQUALL LINE. THESE STORMS WILL IMPACT AREAS FROM SOUTHEAST KANSAS
INTO CENTRAL MISSOURI THROUGH 11 PM. THESE STORMS WILL APPROACH
THE INTERSTATE 44 CORRIDOR BY 11 PM.
THE LINE OF STORMS MAY BECOME MORE WEST TO EAST ORIENTED LATER
TONIGHT WHICH WOULD RESULT IN TRAINING CELLS AND AN ENHANCE FLASH
FLOOD RISK.
FOSTER
&&
.DISCUSSION...
MAIN FOCUS WILL BE WITH SEVERE WEATHER/FLASH FLOODING CHANCES IN
THE FIRST PERIOD.
CURRENTLY...MESOSCALE VORT CONTINUES TO SHIFT NORTHEAST OVER SOUTH
CENTRAL MISSOURI...BUT HEADING INTO A LESS CAPPED REGION OVER
EASTERN MISSOURI/SOUTHERN ILLINOIS. HAD SOME LARGE HAIL WITH THESE
STORMS AND COULD SEE MORE SURFACE BASED STORMS AS IT HEADS OUT OF
THE CWA.
FURTHER WEST...FRONT STILL WELL OUT TO THE WEST PUSHING INTO
NORTHWEST MISSOURI INTO SOUTH CENTRAL KANSAS. TEMPERATURES HAVE
RISEN INTO THE MID 80S WITH DEWPOINTS IN THE MID 60S OVER
SOUTHEAST KANSAS AND WESTERN MISSOURI AHEAD OF THE FRONT LEADING
TO CAPES OF 2500 TO 3000 J/KG SO FAR THIS AFTERNOON. 18Z SOUNDING
AT SGF STILL SHOWS A DECENT THERMAL CAP BETWEEN 875 AND 780 MB.
WILL LIKELY SEE DEVELOPMENT ALONG THE FRONT WITHIN THE NEXT COUPLE
OF HOURS BUT WILL STILL BE SEVERAL HOURS AWAY FROM REACHING THE
NORTHWESTERN PART OF THE CWA.
ALL MODES OF SEVERE WEATHER WILL STILL BE POSSIBLE WITH THE STORMS
THAT OCCUR TONIGHT...MOST LIKELY BEGINNING AS SUPERCELLS AND
GRADUALLY FORMING INTO A SQUALL LINE AS IT PUSHES SOUTHEAST INTO
THE CWA. HIGH INSTABILITY WITH DECENT SHEAR WILL LIKELY LEAD TO
VERY LARGE HAIL UP TO BASEBALL SIZE AND DAMAGING STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH. ISOLATED TORNADOES CANT BE RULED
OUT...ESPECIALLY EARLY ON BUT ALSO WITHIN THE SQUALL LINE.
TORRENTIAL RAINFALL WILL ALSO BE POSSIBLE WITH THIS AREA OF STORMS
TONIGHT AND COULD LEAD TO SOME FLASH FLOODING...ESPECIALLY OVER
THE SOUTHWESTERN 2/3 OF THE CWA WHERE THE FRONT WILL BE SLOWER TO
MOVE SOUTHEAST AND WHERE THE GROUND HAS BEEN MOST SATURATED FROM
PREVIOUS HEAVY RAINS. A FLASH FLOOD WATCH REMAINS IN EFFECT
THROUGH TONIGHT.
GUSTY SURFACE WINDS IN ADVANCE OF THE FRONT DEVELOPED EARLIER THIS
MORNING AND WILL CONTINUE THROUGH THE AFTERNOON SO WILL KEEP WIND
ADVISORY GOING THROUGH 7 PM.
THE SURFACE FRONT WILL LIKELY STALL OUT OVER ARKANSAS AS THE FRONT
BECOMES MORE PARALLEL WITH THE UPPER LEVEL FLOW ON THURSDAY. FRONT
WILL THEN BEGIN TO LIFT BACK NORTH AS A WARM FRONT AND WITH LOW
LEVEL JET RE-ESTABLISHING OVER OKLAHOMA/WESTERN MO/EASTERN
KS...WILL LIKELY SEE REDEVELOPING STORMS ALONG AND NORTH OF THE
ADVANCING FRONT THURSDAY NIGHT INTO FRIDAY.
ANOTHER COLD FRONT WILL BEGIN TO MOVE BACK THROUGH THE AREA FRIDAY
NIGHT INTO SATURDAY BRINGING YET ANOTHER CHANCE OF THUNDERSTORMS
AND HEAVY RAIN TO THE AREA.
LINDENBERG
FOR THE EXTENDED PERIOD (SAT THROUGH WED)...
AT THE ONSET OF THE EXTENDED PERIOD...UPPER LEVEL WAVE WILL BE
PUSHING EAST ACROSS THE UPPER MISSISSIPPI VALLEY AND INTO THE GREAT
LAKES REGION. THIS WILL HELP DRIVE A COLD FRONT THROUGH THE
MISSOURI OZARKS AND SOUTHEAST KANSAS DURING THE DAY SATURDAY. LOOKS
LIKE A GOOD CHANCE OF THUNDERSTORMS WITH THE FRONTAL PASSAGE. BOTH
GFS/ECMWF TAKE THE FRONT WELL SOUTH OF THE AREA AND INTO THE GULF BY
12Z SUN TAKING THE PRECIPITATION CHANCES WITH IT.
MODELS ARE IN AGREEMENT ON BUILDING UPPER RIDGE INTO THE AREA BY THE
MIDDLE OF NEXT WEEK...KEEPING MAIN STORM TRACK WELL TO THE NORTH OF
THE FORECAST AREA. DRY CONDITIONS ARE EXPECTED THROUGH THE AREA
FROM SUNDAY THROUGH WEDNESDAY WITH TEMPERATURES WARMING BACK INTO
THE UPPER 70S TO LOW 80S BY LATE IN THE PERIOD.
BY WEDNESDAY...SOME MODEL DIFFERENCES START TO APPEAR AS GFS WANTS
TO SHIFT THE UPPER RIDGE TO THE EAST OF THE AREA QUICKER THAN THE
ECMWF. WILL GO WITH THE SLOWER ECMWF FOR NOW AND KEEP THINGS DRY
FOR NEW DAY 7.
LINDENBERG
&&
.AVIATION...
FOR THE 0000Z KSGF/KJLN TAFS...GUSTY SOUTH WINDS WILL OCCUR AHEAD OF
A COLD FRONT OVER THE CENTRAL PLAINS. STORMS ARE ORGANIZING ALONG
THE FRONT AND IT WILL PUSH THROUGH THE TAF SITES THIS EVENING.
SEVERE STORMS ARE EXPECTED IN THE REGION. COULD SEE IFR VISIBILITY
AND/OR CEILINGS AT TIMES WITH HEAVY RAINFALL ALONG WITH AREAS OF
VERY STRONG THUNDERSTORM WINDS. BEHIND THE FRONT THERE MAU BE A
PERIOD OF LOWER CEILINGS WITH SHOWERS WITH GRADUAL IMPROVEMENT
EXPECTED LATE TONIGHT AND THU MORNING. DSA
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR KSZ073-097-101.
&&Hazardous weather outlook, May 13, 9:01 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 901 PM CDT WED MAY 13 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-150215- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 901 PM CDT WED MAY 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL TO THE SIZE OF GOLF BALLS...WIND GUSTS OF OVER 70 MPH...ISOLATED TORNADOES...AND FLASH FLOODING. AREAS AFFECTED AND TIMING: STORMS WILL AFFECT AREAS ALONG AND NORTHWEST OF A LINE FROM NEOSHO TO ELDON THROUGH 11 PM. THE STORMS WILL REACH THE INTERSTATE 44 CORRIDOR BY 11 PM...AND SPREAD EAST ACROSS THE REMAINDER OF THE OZARKS OVERNIGHT. DISCUSSION: STORMS WILL CONTINUE TO DEVELOP AND INTENSIFY ALONG A COLD FRONT THAT WILL ADVANCE INTO THE MISSOURI OZARKS. THE STORMS WILL ORGANIZE INTO A SQUALL LINE AND SPREAD ACROSS THE OUTLOOK AREA OVERNIGHT. WIND SHEAR PARAMETERS WILL SUPPORT THE POTENTIAL OF ISOLATED TORNADOES THROUGH LATE EVENING. HOWEVER DAMAGING WINDS ARE EXPECTED TO BECOME THE PRIMARY THREAT WITH THESE STORMS. IN ADDITION...TORRENTIAL RAINFALL WILL LIKELY OCCUR WITH THESE STORMS WITH RAINFALL RATES NEAR TWO INCHES PER HOUR POSSIBLE. THIS COULD LEAD TO FLASH FLOODING GIVEN THE NEAR SATURATED GROUND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THURSDAY NIGHT INTO EARLY FRIDAY. ANOTHER COLD FRONT WILL BRING ANOTHER CHANCE OF STRONG TO SEVERE STORMS LATE FRIDAY NIGHT AND EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS THE MISSOURI OZARKS FROM LATE EVENING INTO THE OVERNIGHT HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, May 13, 10:29 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1029 PM CDT WED MAY 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1006 PM HAIL APPLETON CITY 38.19N 94.03W
05/13/2009 E0.70 INCH ST. CLAIR MO EMERGENCY MNGR
&&
HATCHLocal storm report, May 13, 10:34 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1034 PM CDT WED MAY 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1034 PM TSTM WND GST MOUNT VERNON 37.10N 93.82W
05/13/2009 E55 MPH LAWRENCE MO FIRE DEPT/RESCUE
&&
HATCHLocal storm report, May 13, 10:35 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1035 PM CDT WED MAY 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1033 PM HAIL PLEASANT HOPE 37.46N 93.27W
05/13/2009 E0.88 INCH POLK MO AMATEUR RADIO
40 MPH WIND GUST
&&
KARDELLLocal storm report, May 13, 10:36 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1036 PM CDT WED MAY 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1021 PM HAIL 5 WSW REDINGS MILL 36.99N 94.60W
05/13/2009 E0.88 INCH NEWTON MO LAW ENFORCEMENT
HEAVY RAINFALL WITH ZERO VISIBILITY
&&
KARDELLLocal storm report, May 13, 10:49 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1049 PM CDT WED MAY 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND GST 5 NNE BROOKLINE 37.23N 93.40W
05/13/2009 M66 MPH GREENE MO ASOS
&&
KARDELLLocal storm report, May 13, 10:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1058 PM CDT WED MAY 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1036 PM TSTM WND GST NEOSHO 36.87N 94.37W
05/13/2009 M61 MPH NEWTON MO TRAINED SPOTTER
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:58 PM CDT | Tornado Warning | SGF | Barton, Vernon | 62 min |
| May 13, 8:33 PM CDT | Tornado Warning | SGF | Cedar, Dade | 57 min |
| May 13, 8:37 PM CDT | Flash Flood Warning | SGF | Barton, Vernon | 5 hr |
| May 13, 8:45 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 90 min |
| May 13, 9:37 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 64 min |
| May 13, 9:42 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Polk | 49 min |
| May 13, 9:46 PM CDT | Flash Flood Warning | SGF | Cedar, Dade, Jasper, Polk, St. Clair | 4 hr |
| May 13, 10:07 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 73 min |
| May 13, 10:28 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 77 min |
| May 13, 10:31 PM CDT | Flash Flood Warning | SGF | Greene, Lawrence, Newton | 4 hr |
| May 13, 10:33 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 72 min |
| May 13, 10:35 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 55 min |
| May 13, 10:44 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 91 min |
| May 13, 10:51 PM CDT | Tornado Warning | SGF | Greene | 39 min |
| May 13, 11:04 PM CDT | Tornado Warning | SGF | Christian, Greene, Webster | 38 min |
| May 13, 11:16 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 47 min |
| May 13, 11:21 PM CDT | Flash Flood Warning | SGF | McDonald | 4 hr |
| May 13, 11:22 PM CDT | Tornado Warning | SGF | Douglas | 68 min |
| May 13, 11:31 PM CDT | Tornado Warning | SGF | Christian, Douglas, Taney | 59 min |
| May 13, 11:37 PM CDT | Tornado Warning | SGF | Wright | 26 min |
| May 13, 11:48 PM CDT | Tornado Warning | SGF | Ozark | 72 min |
| May 13, 11:56 PM CDT | Tornado Warning | SGF | Stone, Taney | 34 min |
| May 14, 12:05 AM CDT | Flash Flood Warning | SGF | Barry, Christian, Douglas, Ozark, Stone, Taney and 3 more | 6 hr |
| May 14, 12:06 AM CDT | Tornado Warning | SGF | Taney | 41 min |
| May 14, 12:10 AM CDT | Tornado Warning | SGF | Howell | 65 min |
| May 14, 12:20 AM CDT | Tornado Warning | SGF | Oregon, Shannon | 70 min |
| May 14, 12:34 AM CDT | Flash Flood Warning | SGF | Dent, Howell, Oregon, Shannon | 5 hr |
| May 14, 1:11 AM CDT | Tornado Warning | SGF | Howell | 32 min |
| May 14, 1:50 AM CDT | Areal Flood Warning | SGF | Barton, Cedar, Dade, Greene, Jasper, Lawrence and 5 more | 12 hr |
| May 14, 4:50 AM CDT | River Flood Warning | SGF | Pulaski | 50 hr |
| May 14, 4:50 AM CDT | River Flood Warning | SGF | Vernon | 4 days |
| May 14, 6:31 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.